MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO X3 ANCHOR 5.5MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO X3 ANCHOR 5.5MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Codes Fracture (1260); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a rotator cuff repair with a quattro x3 peek anchor, the anchor did not advance.During the procedure, a pilot hole was created, the anchor was inserted into the pilot hole and was being turned to implant but did not advance after a few turns.It was noted the surgeon backed out the anchor out of the pilot hole where it was observed to have a split in the peek on the tip of the anchor.Anchor was removed from the joint and it was clear no piece of the anchor had broken off.Surgery was completed with a second device and implanted without issue.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Part# cm-9255x3, quattro x3 anchor 5.5mm, lot# 75559-1.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
QUATTRO X3 ANCHOR 5.5MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
MDR Report Key12408408
Report Number3006108336-2021-00037
Device Sequence Number11677915
Product Code MBI
UDI-Device Identifier00887868270284
UDI-Public(01)00887868270284(17)250821(10)77235-1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2025
Device Model NumberN/A
Device Catalogue NumberCM-9255X3
Device Lot Number77235-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/11/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age61 YR